# SDR COMA9960502

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60036030
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 718.00 LHS HAS TWO CRACKS.  ONE CRACK IS IN THE RADIUS EXTENDING APPROXIMATELY 4 ABOVE STRINGER II IN THE FLANGE ATTACHING TO THE SKIN AND THE OTHER IS IN THE FLANGE EXTENDING TO THE SECOND FASTENER HOLE BELOW STRINGER II.  ALSO, DOUBLER ON THE AFT SIDE OF FRAME FS 718.00 RHS IS CRACKED APPROXIMATELY 4.
